# SDR FDEA200906192468

- Difficulty date: June 19, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP INBD LOWER SKIN SURFACE WITH DEBONDING AT T/E CARRIAGE NR 2 IT WAS REPAIRED IAW E.A.6-5710-131030
